MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The thermogard xp ivtm system (sn (b)(6) was investigation at the customer site.The reported complaint that the thermogard xp ivtm system displayed a mid:23 (patient probe offset) error message was confirmed in both the system's event log data and during functional testing.The root cause was a defective input/output printed circuit board (i/o board), likely attributed to the device's aging.The device's life expectancy is 5 years.The thermogard console was manufactured in october 2015 and is over 10 years old.Review of the thermogard system's event logs showed several mid:23 (patient probe offset) error messages around the reported event date, confirming the reported complaint.The thermogard system failed the functional test with the mid:23 error message, confirming the reported complaint.Log data analysis showed periodic errors for mid:23 and primary temperature probe offset check.The patient temperature probe was replaced at the hospital, and the customer confirmed that there were no problems with the temperature probe.Following the replacement of the i/o board by service, it was confirmed that mid:23 did not recur.As a preventive measure, the t1 and t2 input block was also replaced.Subsequent calibration and inspection procedures were completed, confirming normal system operation.Following service, the thermogard system passed all testing and inspection criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard console with serial number (b)(6).
 
Event or Problem Description
During the rewarming phase of ivtm therapy, the thermogard xp ivtm system (sn (b)(6) displayed a mid:23 (patient probe offset) error message.No troubleshooting was performed.No alternate console or competitor device was used, and the treatment was completed.No consequences or impacts on the patient.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose 95131
4084192347
MDR Report Key25382176
Report Number3010617000-2026-00339
Device Sequence Number9204597
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown